# SDR RAIA201609130002

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 37,779 hours, 33,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING, AT ROW 23 IS INOPERATIVE. R & R THE BULB. OPS CHECKED GOOD.
